Question About Symptoms And HCG

7 Replies
cntrygrl - February 23

Ok, so here is a little background on me: My LMP was on January 4. The 5th-10th I took 50mg of Clomid (I don't ovulate on my own). I used an OPK on the 15th and it came back positive. Bd'ed on 15th, 17th, and 19th. I then started having twinging pains in my uterus area around the 22nd. On the 25th I had some light spotting only once. I started taking hpt's about 5 days after that and they have all been negative. The last one I took was on the 2/15 and it was negative. I really haven't experienced any real symptoms, so I just assumed that I wasn't pregnant. I decided that I was going to go back on my bcp's for a while and try again in early summer. About 3 pills into the pack I realized I wanted to keep trying now so I stopped taking the bcp's, and waited for the withdrawal bleeding I knew would occur. I'm still waiting because it never happened. Which got me wondering, "What if I am pregnant?" Like I said, I feel fine. No real symptoms. I have been having an excess of cm for about a week or two, and I get occasional pains in my pelvic area and in my nipples. Nothing serious and it only occurs every now and then. Has this ever happened to anyone else? I know that I should get a blood test done to confirm, it is just pricey that's why I have been putting it off. I am thinking about doing another hpt, but I don't know if there is a point. If it comes back negative now that pretty much means I'm not pregnant right? I am just so confused over this whole thing. BTW, I would see a doctor but I lost my insurance so I am kind of riding it out until I absolutely need to go. Any advice or insight into this would be very much appreciated!! Thanks!


cntrygrl - February 23

Oh my question about HCG is: Is it possible for it not to get into your urine? Anybody know?


cntrygrl - February 23



anne_marie - February 23

HCG would come in your urine. but my question would be...have you been tryng different brands of tests or the same type? but i would say if you wannna know for sure, get the blood test done. thats my advice for now.


cntrygrl - February 23

I used First Response at first, but switch to Equate brand from Walmart.


Grandpa Viv - February 24

When did you quit taking bc? If it was at the end of Dec you might still be experiencing bc withdrawal signs. If you were on for a long time, it might be a month or three before your normal cycle kicks back in. Take another test just in case! Good luck!


cntrygrl - February 24

Grandpa Viv, I quit taking bc in November. And, I was only on them for maybe 5 months to begin with. Also, I don't have a normal cycle to begin with that's why I was on the Clomid. Thanks for your input though!!!


LIN - February 24

It sounds to me like you've screwed up your system a bit by starting bcps again and then quitting after a few pills. Hormone changes like that can do all sorts of things to your body. It has happened that some women haven't had hcg get into their urine, but that is a *VERY* rare scenario and doubtfully the one you're in. Best of luck to you, though!



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?